# SDR ASOA2015072813547

- Difficulty date: July 28, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT SIDE INTERCOSTAL IS CRACKED AT STR 14L.  DRILLED, LOCATED FASTENERS AS REQUIRED ON NEW INTERCOSTAL.  WORK PERFORMED IAW SRM 51-42-06, 51-42-21 & 51-77-00.  INSTALLED NEW INTERCOSTAL AT STR 14L IAW SRM 51-42-06, 51-42-21 & 51-77-00.
